# SDR ASAA2023091445135

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,580 hours, 1,395 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L2 WINDOW 'OVERHEAT' ON GROUND. FOLLOWED QRH PROCEDURE BUT LIGHT FAILED TO RESET. GROUNDED - YES. ON DEFERRAL.
